# SDR DALA2023071905860

- Difficulty date: July 17, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 86,965 hours, 11,503 cycles
- System (JASC): 3244 · Tire
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 #7 MAIN GEAR TIRE DEFLATED UPON LANDING. ALL COCKPIT INDICATIONS NORMAL. CORRECTIVE ACTION: MAIN GEAR TIRE N7 INSPECTED. FOUND DEFLATED. ACCORDING WITH NOTE ON A330 AMM, REPLACED BOTH TIRE. (8985756)
